advertisement
Question
Posted by: MOE | 2011/07/11

DEPRAMIL

1st week on Depramil 20mg and yesterday I started feeling hoorible. Dizzy,dry mouth,shaky and just not nice at all. I also take Thaden 50mg at night and Sandoz Zopiclone 15mg at night

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Depramil is a generic ( and hence chemically identical but cheaper ) variety of an antidepressant, Citalopram, originally introducted as Cipramil.
Thaden ( apart from being the name of a pioneering woman avator and a town in Germany ) is a generic version of Dothiepin, a much older antidepressant, slightly different in its mode of workin, to Citalopram / Depramil.
I would normally not see a need to combine the two, but presumably your doctor had good reasons for doping so, and had a duty to explain these to you, as well as to explain any likely early side-effects.
With any new drug, the side-effects experienced are usually worst in the first few days one is taking it, while one's body is getting used to it, and they fade after that.
The sort of side-effects you are describing, are fairly typical of both drugs.
Unless a depression is absolutely straight-forward and responding well to treatment, it is aways best to ask to be referred to a specialist psychiatrist for a proper assessment and advice on selecting the most appropriate treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Zurena | 2016/05/11

Well... Its true that there are some side affects when you just start taking Depramil. I woke up at 3am and just couldnt fall asleep again. My body was feeling tense and I had this anxious feeling on my stomach. However, the morning after meeting the new day, i actually felt calm and collective. And very much in control of things... To tell the truth, Im very much sceptical about anti deppresions... But I think I will go for my 2nd Depramil tonight. And hope for the best.!

Reply to Zurena
Posted by: Anonymous | 2015/11/11

I take 2 depramil in the mornings only but i still have bad mood swings im now in my 4 fouth month wit depramil

Reply to Anonymous
Posted by: Adele | 2014/01/09

Hi I drink 1 tablet of depramil in the mornings. sometimes I still get the anxiety attacks and don't know why. I have been using depramil for almost a year no if not longer. but I still get anxiety attacks ;-( why? my number is 0827154525 email adele.loe69@gmail.com

Reply to Adele
Posted by: cybershrink | 2011/07/11

Depramil is a generic ( and hence chemically identical but cheaper ) variety of an antidepressant, Citalopram, originally introducted as Cipramil.
Thaden ( apart from being the name of a pioneering woman avator and a town in Germany ) is a generic version of Dothiepin, a much older antidepressant, slightly different in its mode of workin, to Citalopram / Depramil.
I would normally not see a need to combine the two, but presumably your doctor had good reasons for doping so, and had a duty to explain these to you, as well as to explain any likely early side-effects.
With any new drug, the side-effects experienced are usually worst in the first few days one is taking it, while one's body is getting used to it, and they fade after that.
The sort of side-effects you are describing, are fairly typical of both drugs.
Unless a depression is absolutely straight-forward and responding well to treatment, it is aways best to ask to be referred to a specialist psychiatrist for a proper assessment and advice on selecting the most appropriate treatment.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement